# SDR DALA2022072605150

- Difficulty date: July 22, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,158 hours, 43,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 SECTION I REPAIR TO FUSELAGE SKIN AT STA 1700 AND S-16L REQUIRES INTERNAL INSPECTION OF INSTALLED FILLER PER SECTION II OF ERA 488098-14 REV. B. CORRECTIVE ACTION: REF ERA 488098-14 REV B. (2332006)
